# SDR CA120417017

- Difficulty date: April 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1159SCC21317
- Condition: Gouged
- Location: Flap Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE LT AND RT OTBD FLAP DRIVE SHAFTS WERE FOUND TO HAVE GOUGES LOCATED RT WERE THEY PASS THROUGH A LIGHTNING HOLE AT RBS 230 OF IT`S RESPECTIVE WING.  DRIVE SHAFTS TO BE REPLACED.  UNSURE OF CAUSE.
